Been taking 8 oxycodone 10mg a day for 6 months - I RAN OUT...

Julianspinefusion

Greenlighter
Joined
May 21, 2017
Messages
12
So I?ve been on pain pills for 10 years due to back issues. First an accident, broke my back. I got better before eventually being at my worst ever as far as pain goes. 6 Percocet a day hasn?t been cutting it. I was taking 8-10 this past month. So now I?m short with nothing but norcos to fill the void. Took my last dose of oxycodoen 10/325 last night at 8pm and now it?s 29 hours later. I?m so confused because it feels like I?m in detox (I?ve previously quit cold turkey twice in my life) but I?m thinking, is this mental? Because I?ve had about 5 10mg norco today. Last one was about 3 hours ago. My hears racing and my blood pressure is up. I?m taking more Xanax today than I have in a long time to control this feeling. What?s going on in my body? Am I actually in some sort of ?withdrawal? or is this likely mental?
 

Kel44

Greenlighter
Joined
Dec 18, 2013
Messages
39
Location
NorthEast
Hi J,

I’m no expert but from what I understand Norcos are a bit weaker than Percocets, so I suspect you have stared withdrawal.
Please be careful with the Xanax....don’t overdue it. I’m glad you have some though.
Are you quitting or do you have a refill coming in the near future? Maybe you need to discuss your dosage with your prescriber?

Hang in there and take care of yourself.
 

aihfl

Moderator
Staff member
Joined
Nov 5, 2015
Messages
2,873
Location
El Pueblo Loco
From the symptoms, I'd say you're definitely in withdrawal. Kel asked good questions. What is your plan? Are you planning on stopping? Or just ran out? If you're planning on stopping for good, Xanax is not a good benzo to manage WD. Something with a longer half-life like diazepam or Librium would be best.
 

EPL1

Bluelighter
Joined
May 3, 2018
Messages
1,146
Sounds like WD. My story is similar to yours, I have DDD and have had fusions as well.

Are the Norco's your breakthrough medication? Do you have another rx to fill soon?

Hang in there,from one pain patient to another, much love and support to you.

Your friend,
Ash.
 
Top